# SDR CA020705005

- Difficulty date: June 23, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 55,333 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: A24000004
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CLIMB, EPR 1.515, ENG NR 2 , VIBRATION CONFIRMED ON BOTH CHANNELS, 4.2 INDICATED, CAUSED IN-FLT SHUTDOWN. -ALL MCD INSP & NO CONTAMINATION FOUND PER AMM 72-01-00- VISUAL INSP OF AIR INTAKE , LP COMPRESSOR & EXHAUST COLLECTOR C/OUT & NO FOD OR DEBRIS FOUND. PRESSURE & SCAVENGE FILTERS INSP & REPL PER AMM 72-01-00 (NO CONTAMINATION FOUND).- BOROSCOPE INSP C/OUT PER AMM 72-00-00 ON APPLICABLE STAGES THAT FAULT ISOLATION PROC CALLED FOR IN AMM 71-91-00; INTERMEDIATE PRESSURE COMPRESSOR STAGE 7 L/E , HPC STG 6 L/E, HPT L/E & T/E ; IPT L/E & T/E; NO DAMAGE FOUND ON STAGES MENTIONNED ABOVE. -LP FAN BLADES REMOVED , CLEANED & LUBRICATED & REINST IAW AMM 72-31-02, 72-31-05.
